# SDR ASAA1149447

- Difficulty date: March 30, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69164972
- Condition: Cracked
- Location: Bs 727a
- Component: ///
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT BS 727A FRAME TO INTERCOSTAL ATTACH ANGLE IS CRACKED BETWEEN STR 25L AND 26L.  REMOVED ANGLE FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-40-02.
